# SDR AMTA200600733

- Difficulty date: December 16, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 300710404
- Part serial: 1258
- Condition: Unserviceable
- Location: Fuel Qty Ind
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT AND RT FUEL TANK AND TOTAL FUEL QTY INDICATOR BLANK.  EICAS MSG FUEL QTY IND DISPLAYED.  DISPLAYED RETURNED WITHIN 60 SEC OF FUEL QTY TEST.  REPLACED FUEL QTY PROCESSOR.  SUMPED ALL TANKS.  NO CONTAMINATION FOUND BITE CHECKED PROCESSOR, CHECKED GOOD.  (K)
